# SDR HEEA095226

- Difficulty date: May 8, 2004
- Submitted: June 14, 2004
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 15,845 hours
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Part serial: CAE890388
- Condition: Stalled
- Part time: 16,334 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL WHILE HOVERING FOR TAKE OFF.
